Existence d’un feuilletage positivement transverse à un homéomorphisme de surface
[Existence of a topological foliation transverse to the dynamics of a homeomorphism]
Annales de l'Institut Fourier, Volume 64 (2014) no. 4, pp. 1441-1476.

Let F be a homeomorphism of an oriented surface M that is isotopic to the identity. Le Calvez proved that if F admits a lift F ˜ without fixed points to the universal covering of M, then there exists a topological foliation of M transverse to the dynamics. We generalize this result to the case where F ˜ has fixed points. We obtain a singular topological foliation whose singularities are fixed points of F.

Le Calvez a montré que si F est un homéomorphisme isotope à l’identité d’une surface M admettant un relèvement F ˜ au revêtement universel n’ayant pas de points fixes, alors il existe un feuilletage topologique de M transverse à la dynamique. Nous montrons que ce résultat se généralise au cas où F ˜ admet des points fixes. Nous obtenons alors un feuilletage topologique singulier transverse à la dynamique dont les singularités sont un ensemble fermé de points fixes de F.

DOI: 10.5802/aif.2886
Classification: 37E30
Keywords: Surface homeomorphism, topological foliation transverse to the dynamics, equivariant version of Brouwer’s plane translation theorem
Jaulent, Olivier 1

1 Lycée François I er 11 rue Victor Hugo 77 300 Fontainebleau
@article{AIF_2014__64_4_1441_0,
     author = {Jaulent, Olivier},
     title = {Existence d{\textquoteright}un feuilletage positivement transverse \`a un hom\'eomorphisme de surface},
     journal = {Annales de l'Institut Fourier},
     pages = {1441--1476},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {64},
     number = {4},
     year = {2014},
     doi = {10.5802/aif.2886},
     mrnumber = {3329669},
     zbl = {06387313},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.5802/aif.2886/}
}
TY  - JOUR
AU  - Jaulent, Olivier
TI  - Existence d’un feuilletage positivement transverse à un homéomorphisme de surface
JO  - Annales de l'Institut Fourier
PY  - 2014
DA  - 2014///
SP  - 1441
EP  - 1476
VL  - 64
IS  - 4
PB  - Association des Annales de l’institut Fourier
UR  - http://archive.numdam.org/articles/10.5802/aif.2886/
UR  - https://www.ams.org/mathscinet-getitem?mr=3329669
UR  - https://zbmath.org/?q=an%3A06387313
UR  - https://doi.org/10.5802/aif.2886
DO  - 10.5802/aif.2886
LA  - fr
ID  - AIF_2014__64_4_1441_0
ER  - 
%0 Journal Article
%A Jaulent, Olivier
%T Existence d’un feuilletage positivement transverse à un homéomorphisme de surface
%J Annales de l'Institut Fourier
%D 2014
%P 1441-1476
%V 64
%N 4
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.2886
%R 10.5802/aif.2886
%G fr
%F AIF_2014__64_4_1441_0
Jaulent, Olivier. Existence d’un feuilletage positivement transverse à un homéomorphisme de surface. Annales de l'Institut Fourier, Volume 64 (2014) no. 4, pp. 1441-1476. doi : 10.5802/aif.2886. http://archive.numdam.org/articles/10.5802/aif.2886/

[1] Brown, M.; Kister, J. M. Invariance of complementary domains of a fixed point set, Proc. Amer. Math. Soc., Volume 91 (1984) no. 3, pp. 503-504 | MR | Zbl

[2] Epstein, David B. A. Curves on 2-manifolds and isotopies, Acta Math., Volume 115 (1966), pp. 83-107 | DOI | MR | Zbl

[3] Le Calvez, Patrice Une version feuilletée équivariante du théorème de translation de Brouwer, Publications Mathématiques de l’IHÉS, Volume 102 (2005) no. 1, pp. 1-98 | DOI | Numdam | MR | Zbl

[4] Le Calvez, Patrice Periodic orbits of Hamiltonian homeomorphisms of surfaces, Duke Math. J., Volume 133 (2006) no. 1, pp. 125-184 | DOI | MR | Zbl

[5] Moise, Edwin E. Geometric Topology in Dimensions 2 and 3, Springer-Verlag, New York-Heidelberg, 1977 (Graduate Texts in Mathematics, Vol. 47) | MR | Zbl

[6] Radó, Tibor Uber den Begriff der Riemannschen Flache, Acta Litt. Sci. Szeged., Volume 2 (1925), pp. 101-121

[7] Spanier, Edwin H. Algebraic topology, Springer-Verlag, New York, 1989, pp. xvi+528 (Corrected reprint of the 1966 original) | MR | Zbl

Cited by Sources: